MathSciNet Relay Station
MathSciNet bibliographic data
MR1948118 35L65 (35A35 65M06 65M12)
Yang, Tong; Zhao, Huijiang; Zhu, Changjiang BV estimates of Lax-Friedrichs' scheme for a class of nonlinear hyperbolic conservation laws. Proc. Amer. Math. Soc. 131 (2003), no. 4, 1257–1266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement